# SDR CA970722005

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 1072
- Engine: Ge CT581401
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bolt
- Part number: MS200740607
- Condition: Broken
- Location: Transmission
- Component: 107D2011515A
- Stage of operation: HO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON LOGGING CYCLE TRANSMISSION 'CHIP' LIGHT ON.  DISASSEMBLY OF TRANSMISSION REVEALED A SAFETY WIRED BOLT HAD BROKEN AT THE HEAD AND CONTACTED INTERNAL GEARS.  BOLTS NOT NORMALLY INSPECTED.
